# SDR CALA2021061800890

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 46,814 hours, 16,931 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L50794920629L507
- Condition: Missing
- Location: Rt Nose Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 2 RIGHT NOSE TIRE BEARINGS DAMAGED, ROLLERS AND CAGE ASSY MISSING INBOARD AND OUTBOARD SIDES, ALL THAT REMAINS ARE THE RACES
